What could be the cause for elevated ANA counts and mixed connective tissue disease?
User rating for this question
I am looking for the best diagnostic Rheumatologist maybe for lupus or MCTD Oh, I forgot, migraines and other headaches I have a long history of elevated ANA counts that apparently changed within months but rarely anymore are they <1:40 or whatever the equivocal is with the test you're looking at. I've been to at least 5 Rheums over the past 10-15 yrs with the current one being the closest dx...MCTD. +smith RNP. +Sjogrens but only because he did more sensative tests. I am one if those fair-skinned blonde Anglo-Saxon women, hard to dx. Two other Rheums thought PsA-no, no sausage fingers, still no psoriasis. I have had horrible rxns to all DMARDS. Had an ulcer in '11, so only NSAID I can take is arthrotec, which doesn't work well. I have had 12 surgeries mostly for jt tears, but some other organ pblms. This past summer I was miserable, following ANA was 340, diffuse. I got somewhat better w/ swelling without the heat, but still have deep muscle pains, horrible fatigue, getting debilitating, and now depression b/c no tx. I am a nurse case mgr and a patient told me that there is an infusion called Benlysta? I think I have more Lupus than anything else. If I were to ask my doctor for that, would he again, say no b/c it would "not be appropriate" b/c we don't know how much RA I have? The issue is with MCTD is that if you tx one piece of the dx, you cause other pieces to proliferate. My mother has RA, and is going on Remicade soon b/c her (some new ) inflammation level was high. But like me, her SED is 2-3 or sometimes mine is maybe 26, but I take many herbs which thin my blood. Bosweillia. Sadly, her Rheum will not see me b/c we used to work together. She would figure it out. So, mid range CRP too. I have a good job but it's sedentary and at home. I fear that the phone and computer usage us making me worse. My spouse doesn't understand my illness so we are about to split up b/c I need to either suffer alone or suffer with someone supportive. This is clearly affecting my quality of life. Would it be reasonable to ask my Rheum about Benlysta or no? He thinks it may cause more pblms but I want an aggressive Dr. I do have a lot of allergies but I think my body is just on hiatus.
Posted Sat, 1 Feb 2014 in Bones, Muscles and Joints
Answered by Dr. Shruti Rijhwani 27 hours later
Brief Answer: Follows. Detailed Answer: Dear Madam, Thank you for posting your query on XXXXXXX Well looking into your problem In my opinion I will advise you that you should ask your rheumatologist regarding Belimumab . You need not worry about this drug exacerbating Rheumatoid arthritis because this drug is also being tried in rheumatoid arthritis where it is not found that effective . Its main side effect is due to suppression of immunity that is with every biologic drug. How much effective it would be cannot be predicted but in my opinion it is worth giving a try . Take care. Dr. Shruti
People also viewed
- Mixed connective tissue disease ears
- Is constipation a side effect of proquin xr?
- Baba ramdev yoga cartilage nose
- Mixed connective tissue disease diet
- Is swollen joints a side effect of sensipar?
- 4 month old baby upper back hurts
- Is mixed connective tissue disease curable
- Is fever or chills a side effect of prempro?
- Hla b27 and rsi
- Is fever or chills a side effect of monurol?
- What are the effects of mixed connective tissue disease on the body
- Hla b27 false positive
- Backbone of a baby
- Is lightheadedness a side effect of regimex?
- Mixed connective tissue diseases causes